# SDR GTIA2015061301572

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 37,370 hours, 17,778 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Button
- Condition: Cracked
- Location: Mask Test
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK TEST PUSH BUTTON CRACKED.   R & R F/O FULL FACE/QUICK DONNING MASK STOWAGE BOX IAW AMM 35-12-41 PB 401.  OPS AND LEAK CHECKED GOOD.
